# SDR SWAA2021090112590

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 62,987 hours, 32,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR SLIDE FABRIC NEEDS REPOSITIONED ; / [01] REPOSITIONED FWD SERVICE SLIDE GIRT FABRIC REF MM 25-66-00
